Marijuana withdrawal or depression?

Question by Dirty Numb Angel Girl: Marijuana withdrawal or depression?
Hey all,
I have been feeling upset the whole of this week, confused and lost like I can’t cope with the world outside. I have been bursting into tears for no reason throughout the day and have been losing my temper a lot too. I have began to feel very anxious for example if I see two people laughing in the street I feel like they must be laughing at my expense or at me. I feel like I just want to be alone or sleep for months on end just so I don’t have to think anymore.
I’m not sure if this is because I have a history of bouts of depression or because I have been smoking marijuana heavily for the past 2 years and now have cut down a hell of a lot?
How can I know which one it is?

Best answer:

Answer by Under Seige
As marijuana is not physically addictive, it is impossible to have physical withdrawal symptoms. Seems to me you self medicate with marijuana, and now that you have stopped using, these issues are rising to the surface with a vengeance. You should talk to a therapist.

@ Mark… LOL… a known depressant? To whom? Marijuana is a well known neural-stimulant, idiot.

Answer by Mark IX
You have a history of depression and smoke marijuana, a known depressant? That is so very, very stupid.

Dr. Heather Ashton – Benzodiazepine Withdrawal – Dr. C. Heather Ashton is the leading expert on benzodiazepines and benzodiazepine withdrawal. In this clip, Dr. Ashton discusses the keys to safe, effective …


Another Inmate Starves to Death
As for withholding drugs and other medical treatment for prisoners, consider that if a prisoner is not receiving adequate health treatment, the avenue of complaint is to the very people who are withholding treatment. In theory, U.S. law protects even … Read more on Huffington Post

Tragedy of Afghanistan's child addicts
An earlier study conducted in 2012 had showed that in a quarter of homes where adult addicts lived children as young as 14 months showed signs of significant drug exposure like withdrawal symptoms when the drug was removed. The two substances easily … Read more on RAWA News

Impact of psychoactive substances ban
“Each synthetic cannabinoid may have different withdrawal symptoms as they vary in the amount, strength and even the kind of cannabinoid. Other factors play a part, such as for how long, how much and how often people have been using these drugs. Read more on New Zealand Doctor Online